Sets of simple observables in the operational approach to quantum theory
Annales de l'I.H.P. Physique théorique, Volume 15 (1971) no. 1, p. 1-14
@article{AIHPA_1971__15_1_1_0,
     author = {Edwards, C. M.},
     title = {Sets of simple observables in the operational approach to quantum theory},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {1},
     year = {1971},
     pages = {1-14},
     zbl = {0222.46043},
     mrnumber = {288555},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1971__15_1_1_0}
}
Edwards, C. M. Sets of simple observables in the operational approach to quantum theory. Annales de l'I.H.P. Physique théorique, Volume 15 (1971) no. 1, pp. 1-14. http://www.numdam.org/item/AIHPA_1971__15_1_1_0/

[1] E.B. Davies, On the Borel structure of C*-algebras. Commun. Math. Phys., t. 8, 1968, p. 147-164. | MR 231209 | Zbl 0153.44701

[2] E.B. Davies and J.T. Lewis, An operational approach to quantum probability. Commun. Math. Phys., t. 17, 1970, p. 239-260. | MR 263379 | Zbl 0194.58304

[3] J. Dixmier, Les C*-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. | MR 171173 | Zbl 0152.32902

[4] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1969. | Zbl 0175.43801

[5] C.M. Edwards, The operational approach to quantum probability, I. Commun. Math. Phys., t. 16, 1970, p. 207-230. | MR 273943 | Zbl 0187.25601

[6] C.M. Edwards, Classes of operations in quantum theory. Commun. Math. Phys., t. 20, 1971, p. 26-56. | MR 275799 | Zbl 0203.57001

[7] C.M. Edwards and M.A. Gerzon, Monotone convergence in partially ordered vector spaces. Ann. Inst. Henri Poincaré, t. 12 A, 1970, p. 323-328. | Numdam | MR 268644 | Zbl 0197.38201

[8] D.A. Edwards, On the homeomorphic affine embedding of a locally compact cone into a Banach dual space endowed with the vague topology. Proc. London Math. Soc., t. 14, 1964, p. 399-414. | MR 169019 | Zbl 0205.12202

[9] E.G. Effros, Order ideals in a C*-algebra and its dual. Duke Math. J., t. 30, 1963, p. 391-412. | MR 151864 | Zbl 0117.09703

[10] E.T. Kehlet, On the monotone sequential closure of a C*-algebra. Math. Scand., t. 25, 1969, p. 59-70. | MR 283579 | Zbl 0198.18003

[11] J. Gunson, On the algebraic structure of quantum mechanics. Commun. Math. Phys., t. 6, 1967, p. 262-285. | MR 230525 | Zbl 0171.46804

[12] R. Haag and D. Kastler, An algebraic approach to quantum field theory. J. Math. Phys., t. 5, 1964, p. 846-861. | MR 165864 | Zbl 0139.46003

[13] V.L. Klee, Convex sets in linear spaces. Duke Math. J., t. 18, 1951, p. 443-466. | MR 44014 | Zbl 0042.36201

[14] V.L. Klee, Separation properties of convex cones. Proc. Am. Math., t. 6, 1955, p. 313- 318. | MR 68113 | Zbl 0064.35602

[15] G.K. Pederson, On the weak and monotone σ-closures of C*-algebras. Commun. Math. Phys., t. 11, 1969, p. 221-226. | MR 240641 | Zbl 0167.43401

[16] R.T. Prosser, On the ideal structure of operator algebras. Mém. Am. Math. Soc., t. 45, 1963. | MR 151863 | Zbl 0125.06703